# SDR ASAA2018060544915

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,912 hours, 13,516 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PERFORMED FMC CDU CARD 78273000,  THE NR 1 ENGINE HAD FAULT 73-20171, LONG TERM FAULT, INTERNAL EEC.  ACFT GROUNDED.  PERFORMED FIM 73-21, TASK 801, EEC TEST PASSED IAW AMM 73-21-00-700-804-F00, FAULT NO LONGER ACTIVE.
